| Model Number |
SC-2316-70E |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Cerebrospinal Fluid Leakage (1772)
| Date of Event |
08/07/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient had cerebrospinal fluid leak during the trial lead implant procedure.The physician aborted the procedure and the device was disposed by the facility.No further information has been obtained.
Event or Problem Description
It was reported that the patient had cerebrospinal fluid leak during the trial lead implant procedure.The physician aborted the procedure and the device was disposed by the facility.No further information has been obtained.Additional information was received that the patient was doing well postoperatively.